# SDR PLGA971015A

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Pdu
- Part number: 42042C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4554 - WHILE EN ROUTE TO LGA, THE COCKPIT INSTRUMENT LIGHTS WENT OUT.  CREW DECLARED AN EMERGENCY AND CONTINUED TO LGA.  CREW FOUND THE INSTRUMENT LIGHT CIRCUIT BREAKER OPEN AND RE-SET THE BREAKER.  THE LIGHTS STARTED WORKING.  AIRCRAFT CONTINUED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED SYSTEM AND FOUND NO FAULTS.  THE PDU WAS REPLACED FOR PRECAUTIONARY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
